MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ICONO FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ICONO FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11327700
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens healthineers that a malfunction occurred while operating the artis icono floor.Stand test was not possible as stand movements were not possible and a stand/table error was displayed.
 
Additional Manufacturer Narrative
The investigation was conducted in expert discussions (considering complaint description, customer service reports, system history, log file analysis).The investigation showed that a software issue in the stand and table control unit (scu) caused the system to block all movements.The software allowed the source-to-image distance (sid) to move beyond its defined limit, which triggered a safety error and stopped stand, table, and flat detector (fd) lift movements.This issue has been identified as a systematic issue which may occur repeatedly and lead to a serious injury and can only be resolved by service intervention.Referencing for the sid was redone and cdsi force sensor adjustment was performed, and the issue was resolved.
 
Additional Manufacturer Narrative
Corrected data: g2: health professional, h2: correction, h3: device evaluated by manufacturer: yes, h7: recall.H11: manufacturer's narrative.Information that was inadvertently left off of initial report: a software update (ve40b patch 5 for icono with sinumerik one) was defined as a field safety corrective action to address the identified scu software issue.

Brand Name
ARTIS ICONO FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
marion mints
40 liberty blvd
malvern, PA 19355
4843231632
MDR Report Key24832696
Report Number3004977335-2026-00051
Device Sequence Number9222125
Product Code OWB
UDI-Device Identifier04056869149325
UDI-Public(01)04056869149325
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K241572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall,Inspection
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11327700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown